Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Thrush, urine infection, itching, burning, discharge, rash, yeast infection

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
hi doctor i have been treated for thrush, after having a urine infection, but i have symptoms like, ictching, burning, swelling, and now a little discharge. this has been going on for 6 weeks now my swamp test has come back clear, i was given antihestimanes but nothing seems to be working what can the problem be? i now have little bumps like rash and a bump right at the entrance of my vagina? please help?
Posted Sun, 22 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Rhea Chanda 1 hour later

Your symptoms of burning,swelling,itching and white discharge are consistent with yeast infection.For that you are already on antibiotics.However,the rash/bumps on the vagina do nor occur in yeast infection.If you havent been tested for STDs then do get that done.

The treatment should work in about 5-7 days.If there is no improvement after a week,then you need to consider the possibility that you may have been mis diagnosed or you are not responding to antibiotics.In which case,you will require a antibiotic sensitivity test.The typical symptoms of yeast are itching,burning during urination and thick, white curdy discharge.

Wait a week or so,and then consult your doctor again.

Hope I answered your question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor